Alert archive / Arkansas / Flash Flood Warnings in 2010

Flash Flood Warning 49, NWS Tulsa, OK

July 12, 2010Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Jul 12, 2010, 10:26 PM CDT for Benton County, Washington County, Arkansas. It was in force for 5 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2010, 10:26 PM CDT (03:26 UTC)
Expired
Jul 13, 2010, 3:30 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 107 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 12:01 AM CDTFLASH FLOOD1 N Fayetteville, AR6 INCHES OF WATER FLOWING FAST OVER THE RIGHT LANE OF THE NORTHBOUND LANES ON COLLAGE BLVD.
Jul 13, 1:03 AM CDTFLASH FLOODJohnson, ARLOW WATER CROSSINGS COVERED WITH 4 FEET OF WATER.
Jul 13, 1:51 AM CDTHEAVY RAIN 5.1Fayetteville, ARWEST SIDE OF FAYETTEVILLE...FROM 1030 PM TO 130 AM.
Jul 13, 2:00 AM CDTFLASH FLOODWedington, ARWATER IN A HOUSE AT THE INTERSECTION OF HAINESTRING AND HARMON
Jul 13, 2:30 AM CDTFLASH FLOODFarmington, ARASSISTED LIVING CENTER EVACUATED
Jul 13, 2:30 AM CDTFLASH FLOODFayetteville, ARWATER RESCUES REPORTED WITHIN THE CITY
Jul 13, 2:30 AM CDTFLASH FLOODSpringdale, ARWATER RESCUES REPORTED WITHIN THE CITY
Jul 13, 3:30 AM CDTFLASH FLOODJohnson, ARASSISTED LIVING CENTER EVACUATED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 95 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1592 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WGUS54 KTSA 130326
FFWTSA
ARC007-143-130830-
/O.NEW.KTSA.FF.W.0049.100713T0326Z-100713T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CDT MON JUL 12 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN NORTHWEST ARKANSAS
  NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 330 AM CDT

* AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM SILOAM   
  SPRINGS TO 3 MILES SOUTH OF WAR EAGLE...MOVING EAST AT 5 MPH.      
  ADDITIONAL HEAVY RAIN WILL BE MOVING FROM NORTH TO SOUTH ACROSS    
  BENTON AND INTO NORTHERN WASHINGTON COUNTY. RADAR   INDICATES THAT 
  1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER     1 TO 3       
  INCHES WILL BE POSSIBLE THROUGH 330 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...GENTRY...DECATUR...GRAVETTE...SPRINGTOWN...HIGHFILL...
  HIWASSE...CAVE SPRINGS...BELLA VISTA...BENTONVILLE...GARFIELD...
  GATEWAY...PEA RIDGE...LOWELL AND ROGERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3625 9387 3610 9394 3601 9395 3599 9452
      3649 9461 3650 9386

$$
3 follow-up statements
406 
WGUS74 KTSA 130413
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT MON JUL 12 2010

ARC007-143-130830-
/O.CON.KTSA.FF.W.0049.000000T0000Z-100713T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-BENTON AR-
1113 PM CDT MON JUL 12 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
BENTON AND NORTHERN WASHINGTON COUNTIES...

AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF SILOAM SPRINGS TO 10 MILES SOUTH OF WAR EAGLE.
RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN
ACROSS PARTS OF EXTREME SOUTHERN BENTON AND NORTHERN WASHINGTON
COUNTIES. ANOTHER 2 OR MORE INCHES WILL BE POSSIBLE THROUGH 330 AM 
CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE FAYETTEVILLE...FARMINGTON AND CINCINNATI.

CREEKS WHERE RADAR INDICATES THE HEAVIEST RAIN HAS FALLEN INCLUDE...
OSAGE CREEK...LITTLE WILDCAT CREEK...SPRING CREEK...FRIENDSHIP CREEK
AND ROBERTS CREEK. ROADS CROSSING THOSE CREEKS WILL BE PARTICULARLY
VULNERABLE TO FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3625 9387 3610 9394 3601 9395 3599 9452
      3649 9461 3650 9386

$$
425 
WGUS74 KTSA 130632
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
132 AM CDT TUE JUL 13 2010

ARC007-143-130830-
/O.CON.KTSA.FF.W.0049.000000T0000Z-100713T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-BENTON AR-
132 AM CDT TUE JUL 13 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
BENTON AND NORTHERN WASHINGTON COUNTIES...

AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 12 MILES
EAST OF FAYETTEVILLE TO SILOAM SPRINGS...MOVING SOUTHEAST AT 20 MPH. 
RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN...WITH 
UP TO 5 INCHES BETWEEN FAYETTEVILLE AND SPRINGDALE. ANOTHER 1 TO 2 
INCHES WILL BE POSSIBLE THROUGH 330 AM CDT. FLOODING FROM HEAVY RAIN 
WAS REPORTED IN JOHNSON.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN 
INCLUDE SILOAM SPRINGS...SPRINGDALE...CINCINNATI...HARMON... 
FAYETTEVILLE AND FARMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3625 9387 3610 9394 3601 9395 3599 9452
      3649 9461 3650 9386

$$
214 
WGUS74 KTSA 130839
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
339 AM CDT TUE JUL 13 2010

ARC007-143-130848-
/O.EXP.KTSA.FF.W.0049.000000T0000Z-100713T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-BENTON AR-
339 AM CDT TUE JUL 13 2010

...THE FLASH FLOOD WARNING FOR BENTON AND NORTHERN WASHINGTON
COUNTIES EXPIRES AT 330 AM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

AN AREAL FLOOD WARNING IS IN EFFECT FOR SOUTHERN BENTON AND 
NORTHERN WASHINGTON COUNTIES UNTIL 730 AM. 3 TO 5 INCHES OF RAIN 
FELL IN THESE AREAS EARLY THIS MORNING WITH CONSIDERABLE STREET 
FLOODING REPORTED IN THE FAYETTEVILLE AREA.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3625 9387 3610 9394 3601 9395 3599 9452
      3649 9461 3650 9386

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 9:53 PM CDT, 33 minutes earlier.

Area forecast discussion, Jul 12, 9:53 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
953 PM CDT MON JUL 12 2010

.DISCUSSION...
EARLIER EVENING CONVECTION OVER SOUTHEAST KANSAS
HAS NOW  ROLLED INTO THE NORTHEAST CORNER  TULSA
FORECAST AREA. SEVERE THUNDERSTORM WATCH EXPIRES
AT 10 PM.  INITIALLY THOUGH FLASH FLOOD WATCH IN
NORTHWEST ARKANSAS COULD BE ELIMINATED...HOWEVER
CONVECTIVE CLUSTER NORTHEAST OK SOUTHWEST MO WILL
DRIFT INTO NORTHWEST ARKANSAS SHORTLY. GIVEN RAIN
RATE FROM OTTAWA COUNTY WILL MAINTAIN FLOOD WATCH
OVERNIGHT. CUT POPS SOUTHERN AREAS.  ZONES TO RUN
AT 1001 AFTER WATCH EXPIRES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  93  78  94 /  60  10  10  10
FSM   76  93  78  97 /  70  30  10  10
MLC   75  91  75  93 /  70  20   0  10
BVO   72  92  75  94 /  60  10  10  10
FYV   72  90  73  91 /  70  30  10  10
BYV   70  88  74  92 /  80  30  10  10
MKO   73  91  76  94 /  60  20  10  10
MIO   69  93  75  94 /  60  10  10  10
F10   74  92  76  92 /  60  10  10  10
HHW   76  94  77  95 /  60  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-
     OKZ076.

     EXCESSIVE HEAT WATCH FROM 1 PM TUESDAY TO 7 PM THURSDAY FOR
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075.

AR...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

     EXCESSIVE HEAT WATCH FROM 1 PM TUESDAY TO 7 PM THURSDAY FOR
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Jul 12, 4:57 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT MON JUL 12 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT MON JUL 12 2010

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NEAR THE KANSAS BORDER AND EXTREME SOUTHEAST OKLAHOMA
               AND WEST CENTRAL ARKANSAS.
	ONSET...THIS EVENING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EXTREME EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...OVERNIGHT.

DISCUSSION...
UNSEASONABLY MOIST AIR REMAINS OVER THE ENTIRE REGION.

AT LATE AFTERNOON A NEARLY STATIONARY FRONTAL BOUNDARY
STRETCHED WEST TO EAST ACROSS SOUTHEAST KANSAS INTO CENTRAL
MISSOURI. ANOTHER MORE SUBTLE BOUNDARY CAUSED BY DIFFERENTIAL
HEATING DUE TO CLOUD COVER STRETCHED ACROSS EXTREME SOUTHEAST
OKLAHOMA INTO CENTRAL ARKANSAS. THIS YIELDS TWO AREAS FAVORABLE
FOR STRONG TO SEVERE STORMS THIS EVENING. ONE OVER FAR NORTHEAST
OKLAHOMA NEAR THE KANSAS BORDER AND THE OTHER OVER FAR SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS. A SEVERE THUNDERSTORMS WATCH
HAS BEEN ISSUED FOR THE NORTHEAST OKLAHOMA COUNTIES NEAR THE KANSAS
BORDER.

CURRENTLY IT APPEARS STORMS MAY STAY PREDOMINANTLY NORTH OF THE BORDER.

LATER ON TONIGHT THERE IS THE POTENTIAL FOR AN MCS CLUSTER TO TRACK
ACROSS NORTHWEST ARKANSAS AND POSE A FLOOD THREAT. IF STORMS DO NOT
INITIATE OVER NORTHEAST OKLAHOMA AND EXTREME SOUTHWEST MISSOURI DURING
THE EVENING...THAT THREAT WILL BE DIMINISHED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.
THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
MORE HEAT AND HUMIDITY WILL RETURN FOR THE REST OF THE WEEK AND INTO
THE WEEKEND AS UPPER LEVEL RIDGING DEVELOPS OVER THE CENTRAL PART OF
THE COUNTRY. AN EXCESSIVE HEAT WATCH HAS BEEN ISSUED FOR MUCH OF THE
AREA FOR TUESDAY THROUGH THURSDAY. THIS WATCH MAY BE REPLACED WITH
HEAT ADVISORIES OR EXCESSIVE HEAT WARNINGS IN LATER FORECAST.

INTERMITTENT UPPER LEVEL DISTURBANCES WILL COMBINE WITH THE MOIST
ATMOSPHERE TO KEEP AT LEAST LOW CHANCES OF THUNDERSTORMS IN THE
FORECAST...ESPECIALLY LATE IN THE WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
PREPARE FOR ANOTHER EXTENDED PERIOD OF HEAT INDEXES ABOVE 100.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 12, 4:48 PM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
448 PM CDT MON JUL 12 2010

ARZ029-OKZ076-122230-
LE FLORE OK-SEBASTIAN AR-
448 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     CENTRAL LE FLORE

AT 449 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF POTEAU TO 7 MILES SOUTHWEST OF
PATTERSON...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...POTEAU...CAMERON...PANAMA AND
HARTFORD.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3495 9428 3495 9431 3495 9437 3492 9441
      3492 9443 3489 9445 3501 9476 3520 9466
      3504 9422 3499 9422
TIME...MOT...LOC 2149Z 219DEG 18KT 3504 9472 3492 9439
Special weather statement, Jul 12, 7:42 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
742 PM CDT MON JUL 12 2010

OKZ057-058-130145-
CRAIG OK-OTTAWA OK-
742 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CRAIG AND NORTHERN OTTAWA

AT 740 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES NORTHWEST OF CARDIN TO 30 MILES WEST OF
COMMERCE...MOVING EAST AT 25 MPH. THE OUTFLOW WINDS FROM THESE
STORMS MAY AFFECTED CITIES SUCH AS...COMMERCE...QUAPAW AND PICHER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WELL
SOUTH OF THE STRONGEST PORTION OF THE STORM. ADDITIONALLY...THESE
STORMS MAY DEVELOP SOUTHEASTWARD WITH TIME...SO RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY
IS UPGRADED TO A WARNING.

LAT...LON 3699 9461 3690 9461 3690 9521 3699 9533
      3700 9532 3700 9462
TIME...MOT...LOC 0040Z 284DEG 33KT 3711 9507 3707 9535
Special weather statement, Jul 12, 8:44 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT MON JUL 12 2010

ARZ020-130215-
FRANKLIN AR-
844 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN

AT 845 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF MEG...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...DENNING AND ALTUS.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3537 9372 3537 9374 3539 9379 3532 9380
      3531 9381 3531 9388 3542 9392 3548 9369
      3538 9369
TIME...MOT...LOC 0145Z 253DEG 17KT 3534 9381
Local storm report, Jul 12, 9:09 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     FLASH FLOOD      MIAMI                   36.87N 94.88W
07/12/2010                   OTTAWA             OK   EMERGENCY MNGR

            REPORTS OF WATER OVER SEVERAL ROADS IN NORTHERN PART OF
            OTTAWA COUNTY. HWY 69 AT THE RAILDORAD UNDERPASS HAS 2
            FEET OF WATER OVER IT.

&&

JBM
Special weather statement, Jul 12, 9:16 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
916 PM CDT MON JUL 12 2010

OKZ063-130315-
DELAWARE OK-
916 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE

AT 916 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF GROVE TO 4 MILES NORTHEAST OF
BERNICE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...GROVE AND BERNICE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3667 9462 3666 9461 3650 9461 3649 9461
      3649 9477 3668 9500
TIME...MOT...LOC 0216Z 299DEG 14KT 3667 9461 3667 9488
Special weather statement, Jul 12, 10:01 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT MON JUL 12 2010

ARZ001-130345-
BENTON AR-
1001 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHERN BENTON

AT 1001 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF GATEWAY TO 6 MILES NORTHWEST OF
HIWASSE...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BENTONVILLE...PEA RIDGE...
GATEWAY...HIWASSE...BELLA VISTA AND GARFIELD.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3625 9442 3647 9447 3650 9440 3650 9386
      3648 9386
TIME...MOT...LOC 0301Z 314DEG 23KT 3666 9404 3648 9439

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:44 PM CDTSpecial Weather StatementTSAFranklin31 min
Jul 12, 10:01 PM CDTSpecial Weather StatementTSABenton44 min
Jul 12, 10:39 PM CDTSpecial Weather StatementTSAMadison36 min
Jul 12, 10:44 PM CDTFlash Flood WarningTSACarroll, Madison5 hr
Jul 12, 11:04 PM CDTSpecial Weather StatementTSAWashington26 min
Jul 12, 11:10 PM CDTSevere Thunderstorm WarningTSAMadison, Washington65 min
Jul 12, 11:22 PM CDTSevere Thunderstorm WarningTSAMadison, Washington53 min
Jul 12, 11:36 PM CDTFlash Flood WarningTSAMadison, Washington4 hr
Jul 13, 12:14 AM CDTSpecial Weather StatementTSAFranklin46 min
Jul 13, 3:36 AM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington4 hr
Jul 13, 3:33 PM CDTHeat AdvisoryTSABenton, Carroll, Madison, Washington60 hr

Nearby

Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.